# SDR C2XA09RI228

- Difficulty date: December 29, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 18,136 hours, 9,724 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 23073461125
- Condition: Missing
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2968 - EWR - FLIGHT CREW REPORTED THAT ON CLIMBOUT NR 2 ENGINE ITT ROSE INTO THE AMBER RANGE AT E-CLIMB POWER.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  E2 RUNS ABOUT 150 DEGREES HIGHER THAN E1.  UPON LANDING, E2 EXCEEDANCE ON EICAS.  E2 RAN AT 570 DEG ON IDLE, FUEL FLOW ABOUT 250 LB/HR HIGHER THAN E1.  EWR MX FOUND MISSING CLAMP AT COMPRESSOR AIR DISCHARGER VALVE.  MX INSTALL MISSING CLAMP AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
